MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM 55 REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE INC. ZOOM 55 REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC055137
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Foreign Body In Patient (2687); Foreign Body Embolism (4439)
Date of Event 07/19/2024
Type of Reportable Event Death
Event or Problem Description
During mechanical thrombectomy for acute stroke, the distal tip of zoom 55 catheter tip separated.After successful recanalization, it appeared that the catheter tip was retained in the thrombosis and ultimately migrated; resulted in m1 occlusion.Many attempts to retrieve catheter tip with a variety of strategies were unsuccessful.An aristotle 24 guidewire used to try to obtain the broken tip also fractured and contributed to the occlusion.Occlusion could not be cleared.

Brand Name
ZOOM 55 REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE INC.
MDR Report Key19876023
Report NumberMW5157834
Device Sequence Number17920796
Product Code NRY
UDI-Device Identifier00812212030474
UDI-Public(01)00812212030474(17)260526(10)F2408501
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC055137
Device Lot NumberF2408501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Death;
Patient Age67 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityHispanic